MathSciNet Relay Station
MathSciNet bibliographic data
MR2499729 (2010c:34042) 34B24 (34B40 34C11)
Lian, Hairong; Wang, Peiguang; Ge, Weigao Unbounded upper and lower solutions method for Sturm-Liouville boundary value problem on infinite intervals. Nonlinear Anal. 70 (2009), no. 7, 2627–2633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement